# SDR DHL2001712519

- Difficulty date: February 3, 2001
- Submitted: February 16, 2001
- Operation: Air carrier
- Aircraft: N712DH
- Make and model: Boeing 727-29
- Aircraft serial: 19401
- Aircraft time: 51,673 hours, 32,168 cycles
- System (JASC): 5751 · Ailerons
- Part: Structure
- Condition: Cracked
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, LT WING TRIM TAB L/E PART FROM EXTERNAL AILERON SHOWS CRACK .25 INCH.  REMOVED LEADING EDGE FROM TRIM TAB IAW SRM 51-10-2, PAGE 1 AND 2.  FABRICATED NEW LEADING EDGE WITH ALCLAD 2024, T3, 0.020 INCH IAW SRM 57-20-03, FIG 2.  TREATED AND PRIMED IAW SRM 51-10-2, PAGE 1 AND 2.  INSTALLED LEADING EDGE NEW IAW SRM 51-30-2 PAGE 1 AND 2.  (NON-ROUTINE CARD 1166)
